# SDR N6WA20090803

- Difficulty date: August 8, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 10,764 hours, 7,593 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY FLOOD LIGHT AT ROW 11 INOP.   DEFERRED CEILING EMERGENCY FLOOD LIGHT IAW MEL 33-51-01-2A CAT C. DMI NR 11593
